MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 M.R.I. LOW-PROFILE IMPLANTABLE PORT, BROVIAC SINGLE-LUMEN, 6.6F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 M.R.I. LOW-PROFILE IMPLANTABLE PORT, BROVIAC SINGLE-LUMEN, 6.6F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Catalog Number 6603880
Medical Device Problem Codes Loss of or Failure to Bond (1068); Fracture (1260); Material Separation (1562); Fitting Problem (2183); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.H11: section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during a port placement procedure, the valve cuff on the port was allegedly broken and got separated.Reportedly, it could not be reattached.The procedure was completed with another device.There was no reported patient injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed and this lot met all release criteria.Investigation summary: one bardport mri l/p implantable port, one catheter, one cath-lock and few other kit components were returned for evaluation.Gross visual, microscopic and tactile evaluations were performed.A catheter segment was noted loaded on the 18g introducer needle bevel.The catheter segment measured approximately 1.9 cm in length.The catheter segment was removed from the introducer needle bevel for further observation.What appeared to be adhesive residue, was noted on the center portion of the catheter segment.Upon infusion, a leak was observed from the center portion/adhesive portion of the catheter segment while water exited the distal end of the catheter.Under microscopic observation, a partial circumferential break was noted on the catheter segment.The edges were noted to be uneven.The surface was noted to be granular in both regions; splits were noted on the border of both regions.The manufacturing site review states, visual inspection of the images showed one mri l/p implantable port, one catheter and one 20g introducer needle.A closer view showed slight residues of use throughout the sample, it was observed that a blue liquid was being infused through the catheter segment which revealed a leak in the section where the adhesive was placed, a partial fracture was observed in the body of the catheter segment where the adhesive was placed.Therefore the investigation is confirmed for the reported fracture.However, the investigation is inconclusive for the reported detachment, loss or failure to bond and material separation as no evidence of the reported events were noted during the sample evaluation.The definitive root cause could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.D4 (unique identifier (udi) #), g3, h4, h6 (device, component, method, result, conclusion).Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed and this lot met all release criteria.Investigation summary: one bardport mri l/p implantable port, one catheter, one cath-lock and few other kit components were returned for evaluation.Gross visual, microscopic, tactile and functional evaluations were performed on the returned device.A catheter segment was noted loaded on the 18g introducer needle bevel.The catheter segment measured approximately 1.9cm in length.The catheter segment was removed from the introducer needle bevel for further observation.What appeared to be adhesive residue, was noted on the center portion of the catheter segment.Upon infusion, a leak was observed from the center portion/adhesive portion of the catheter segment while water exited the distal end of the catheter.Under microscopic observation, a partial circumferential break was noted on the catheter segment.The edges were noted to be uneven.The surface was noted to be granular in both regions; splits were noted on the border of both regions.The manufacturing site review states, a closer view showed slight residues of use throughout the sample, it was observed that a blue liquid was being infused through the catheter segment which revealed a leak in the section where the adhesive was placed, a partial circumferential break was observed under magnification, confirming the reported issue of a ¿fractured catheter¿.The fracture exhibited uneven edges, a granular surface texture, and striations throughout both regions.Therefore, the investigation is confirmed for the reported fracture, detachment and loss or failure to bond issues.And the investigation is unconfirmed for reported material separation issue.The definitive root cause could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.G3, h6 (component, result).Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
A patient underwent for a port placement procedure using m.R.I.Low-profile implantable port, broviac single-lumen, 6.6f.It was reported that during a port placement procedure, the valve cuff on the port was allegedly broken and got separated.Reportedly, it could not be reattached.The procedure was completed with another device.There was no reported patient injury.

Brand Name
M.R.I. LOW-PROFILE IMPLANTABLE PORT, BROVIAC SINGLE-LUMEN, 6.6F
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key21025364
Report Number3006260740-2024-07811
Device Sequence Number8329891
Product Code LJT
UDI-Device Identifier00801741027413
UDI-Public(01)00801741027413(11)220809(17)250531(10)REGT5272
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K924250
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2025
Device Catalogue Number6603880
Device Lot NumberREGT5272
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2024
Supplement Date Received by Manufacturer06/24/2025
04/10/2026
Initial Report FDA Received Date12/27/2024
Supplement Report FDA Received Date06/25/2025
04/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown